Publication

Boundary value problems of nonsingular type on the semi-infinite interval

Agarwal, Ravi P.
O'Regan, Donal
Repository DOI
Publication Date
1999-01-01
Type
Article
Downloads
Citation
Agarwal, Ravi P. O'Regan, Donal (1999). Boundary value problems of nonsingular type on the semi-infinite interval. Tohoku Mathematical Journal 51 (3), 391-397
Abstract
Existence of a positive solution is established for second order boundary value problems on the semi-infinite interval.
Funder
Publisher
Mathematical Institute, Tohoku University
Publisher DOI
10.2748/tmj/1178224769
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland